# SDR UIEA2014110600564

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,643 hours, 37,519 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 305Y661
- Condition: Worn
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU IGNITER PLUG WORN BEYOND LIMITS.  INSTALLED NEW APU IGNITER PLUG.  OPERATIONS GOOD IAW AMM 49-41-02.
